# SDR SWAA2024101637294

- Difficulty date: September 13, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR CUT-OUT FWD SHIELD AT STA 767+2 & 767+15; WL 158; RBL 22.<[01] REMOVED AND REPLACED AFT CARGO DOOR CUT-OUT FWD SHIELD BS 767 TO BS294 RBL22 WL158 P/N 146A8127-12 LOT#1572705-1 IAW SRM 51-40-02 AND DWG 146A0081 REV A.;[02] VERIFIED ACTION 1. JOB COMPLETE.
